MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. DESIGN OPTIONS®; EPIDURAL ANETHESIA TRAY

B. BRAUN MEDICAL INC. DESIGN OPTIONS®; EPIDURAL ANETHESIA TRAY
Catalog Number 555076
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
 
Event or Problem Description
Brief inquiry description: fx catheter was found in do tray 555076.Detailed inquiry description: 555076 is supposed to include soft tip catheter.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No samples or photos were submitted to the manufacturer for evaluation.Retained samples with the same lot number were inspected per specification; the kit did contain the correct catheter.Based on the investigation, the reported defect was not observed in the retained samples.A review of manufacturing records was performed and indicated that there were no quality issues during the manufacturing of this lot related to the reported issue.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
DESIGN OPTIONS®
Common Device Name
EPIDURAL ANETHESIA TRAY
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd
allentown PA 18109
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
901 marcon blvd
allentown PA 18109
Manufacturer Contact
jonathan severino
861 marcon blvd
allentown, PA 18109
4847197287
MDR Report Key18185752
Report Number2523676-2023-00763
Device Sequence Number15272701
Product Code OGE
UDI-Device Identifier04046964313417
UDI-Public(01)04046964313417
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/30/2024
Device Catalogue Number555076
Device Lot Number0061889682
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown